# SDR HAIHEEA9283

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED INOPERATIVE BY ATC, FOUND WEAK OUTPUT BY ATC600. PERFORMED PRELIMINARY INSPECTION, FOUND C403 CAPACITOR BLOWN.  REPLACED C403.  REPAIRED.  TESTED AND FOUND UNIT RECEIVING BUT NOT TRANSMITTING.  REPLACED V101 CAVITY OSCILLATOR.  REPAIRED.  ALSO REPLACED INOPERATIVE PHOTOCELL V301.  REPAIRED. BENCHCHECK GOOD.
